MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - X3 PEGGED GLENOID - SIZE 48; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH REUNION TSA - X3 PEGGED GLENOID - SIZE 48; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5542-P-0048
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Retained by hospital.
 
Event or Problem Description
It was reported that the patient's right shoulder was revised due to instability.The patient's total shoulder was converted to a reverse shoulder (humeral head and glenoid were revised).
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.It was reported that no further information will be released by the hospital or surgeon.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
REUNION TSA - X3 PEGGED GLENOID - SIZE 48
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8941791
Report Number0008031020-2019-01184
Device Sequence Number13977908
Product Code KWS
UDI-Device Identifier07613327097658
UDI-Public07613327097658
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2022
Device Catalogue Number5542-P-0048
Device Lot NumberWL78R5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR